# SDR SWAA2024100128850

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS727E LBL17 WL156.<[01] COMPLETED STEP 1 AND 2.;[02] TASK CARD COMPLETED.;[03] REMOVED AND REPLACED ACB TRACK ASSY FROM STA 727+4' TO STA 867; LBL 17; WL 156..  TASK COMPLETED.;[04] VERIFIED RII CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
